MathSciNet Relay Station
MathSciNet bibliographic data
MR1637416 (2000j:57050) 57N10 (57M05 57M10)
Myers, Robert Compactifying sufficiently regular covering spaces of compact $3$-manifolds. Proc. Amer. Math. Soc. 128 (2000), no. 5, 1507–1513.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement